JournalszaaVol. 24, No. 2pp. 203–250

On a Class of Generalized Autoconvolution Equations of the Third Kind

  • Lothar Berg

    Universität Rostock, Germany
  • Lothar von Wolfersdorf

    Technische Universität, Freiberg, Germany
On a Class of Generalized Autoconvolution Equations of the Third Kind cover
Download PDF

Abstract

Existence, uniqueness, smoothness, and asymptotics of solutions to a class of generalized autoconvolution equations with outer and inner coefficient are investigated. Further, holomorphic and asymptotic solutions of the equations are derived, and a numerical procedure for an approximate solving of the equations is tested by an example.

Cite this article

Lothar Berg, Lothar von Wolfersdorf, On a Class of Generalized Autoconvolution Equations of the Third Kind. Z. Anal. Anwend. 24 (2005), no. 2, pp. 203–250

DOI 10.4171/ZAA/1238